I was on Zoloft myself and took myself off because I was pregnant and I could immediately feel the withdrawal. Almost like in the morning when you can't grip on to something. So what I did is slowly decrease the dose until I was no longer feeling the withdraw symptom. It took 2 months or longer. There was times where I didn't feel the withdraw symptom for 4-5 days but then I would take like a half of a half of a pill.
I say if Zoloft is working treat the libido. Try to put effort that area. Night sweats could be from diet-exercise.
Never try to figure out these drugs. They alter the way the brain works, and can cause all sorts of problems at all points in the process. If the drug helps you enough and the problem was debilitating enough to need medication, then you try to deal with the side effects, assuming the sweats are the result. I got them from both Lexapro and Celexa, but not all the time. It's worse in the summer even though I'm indoors, which has never made sense to me. As for the libido, again, if this med is the only thing that keeps you going, you can try adding a low dose of wellbutrin to it. That's a stimulating antidepressant that is said to help with the sexual side effects of ssris. But then you're taking two drugs. The other way to deal is to find out what really turns you on and share this with your partner -- we all have something that does the trick but are often too embarrassed to share the info.